# SDR AALA202304281001

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 19,695 hours, 8,258 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT LAVATORY D LATCH DIFFICULT TO OPERATE. ADJUSTED LATCH ON LAVATORY D DOOR. OPERATION CHECKS GOOD.
